# SDR 801DM0005

- Difficulty date: July 5, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,466 hours, 11,019 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Head
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

Rejected takeoff for airspeed discrepancy.  Capt's 20 kts. less thatn F/O's @ 100 KIAS.Upon further examination found blockage in captain's pitot.  Cleared blockage IAW MM 73-11-01.Performed high speed taxi up to 100(?) KIAS and no defects were noted.   OK for continued service.
